MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-576-15
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that hydra irrigation tubing was used in an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2020.According to the complainant, during the procedure, backflow of bile was observed.It is unknown how the procedure was completed.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device problem code 2588 captures the reportable event of reflux within device.Block h10: hydra irrigation tubing was received for analysis.A visual evaluation of the returned device found no issues on the tubing.The bottle cap was visually analyzed and no issues were noted.During functional testing, water was injected through the device to check for leaks, and no issues were found.The device was connected to the spyscope ds and water was injected through both device and backflow was not noted.The returned device review did not show evidence of the alleged issue or any defect that could have contributed to the event.Based on all gathered information, the most probable cause of the reported event is no problem detected, which indicates that the device complaint or problem cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.Block h11: correction: block d3 updated (manufacturer name, manufacturer address 1, manufacturer city, manufacturer state, manufacturer zip/postal code, mfr country).

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
jintan area
marlborough MA 01752
MDR Report Key10581770
Report Number3005099803-2020-04162
Device Sequence Number2591259
Product Code FEQ
UDI-Device Identifier00840253108401
UDI-Public00840253108401
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2023
Device Model NumberSIT-576-15
Device Catalogue NumberSIT-576-15
Device Lot Number0000200405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1